# SDR WVER0828201493516

- Difficulty date: August 28, 2014
- Submitted: August 28, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 23,202 hours, 19,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217411
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT AT BS 349 IS CORRODED OUT OF LIMITS.
